# SDR MASA200600739

- Difficulty date: March 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,697 hours, 5,842 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Part time: 3,992 hours, 3,103 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6528 PHX - RUDDER LIMIT FAULT STATUS MESSAGE.  MX REMOVED AND REPLACED NR 1 RTL.
